# SDR FDEA201010284186

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397426820090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR - TRANSVERSAL BEAM AT FR58 FOUND CORRODED.  CROSSBEAM WAS REPLACED IAW 51-72-10.
